MAUDE Adverse Event Report: KI MOBILITY, LLC KI; CATALYST 5VX

KI MOBILITY, LLC KI; CATALYST 5VX
Model Number CATALYST 5VX
Medical Device Problem Codes Mechanical Problem (1384); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Dealer claims that the end user was transferring out of the chair and the armrest receiver fell out and the end user fell and broke 2 ribs.Dealer stated that they had been out 5 times for maintenance and tightened the hardware for the armrest receivers.It happened on 10/24 at the end user's home.
 
Additional Manufacturer Narrative
After retrospective review of complaints, this report will be filed in abundance of caution because record was not reported.No additional information or communication with the end user after the initial report.Replacement parts were provided.Returned product was evaluated with no root cause identified.

Brand Name
KI
Common Device Name
CATALYST 5VX
Manufacturer (Section D)
KI MOBILITY, LLC
5201 woodward drive
stevens point 54481
Manufacturer (Section G)
KI MOBILITY, LLC
5201 woodward drive
stevens point 54481
Manufacturer Contact
nancy elliott
5201 woodward drive
stevens point 54481
7155441784
MDR Report Key24381745
Report Number3005905321-2026-00003
Device Sequence Number10257549
Product Code IOR
UDI-Device Identifier00850013379033
UDI-Public00850013379033
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K062660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCATALYST 5VX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age41 YR
Patient SexMale
Patient Weight100 KG